MAUDE Adverse Event Report: Magellan Diagnostics, Inc. LeadCare II Blood Lead Testing System; Blood Lead Test Kit

Magellan Diagnostics, Inc. LeadCare II Blood Lead Testing System; Blood Lead Test Kit
Catalog Number 70-6762
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported suspected falsely elevated patient blood lead test results with leadcare ii.On (b)(6)2026 the customer reported elevated patient blood lead test results and used sensor error messages with their leadcare ii blood lead test kit.Customer stated they are a manager and was unable to provide additional information at the time of contact.On (b)(6)2026 customer reported an elevated leadcare ii pediatric patient blood lead test result of 4.0 ug/dl.Customer stated the patient was not sent for venous confirmation testing.During troubleshooting technical services (ts) asked the customer to describe their method for collecting and preparing capillary blood.The customer stated they did not have time to describe the testing procedure in depth.Ts briefly reviewed the cdc guidelines for capillary blood lead collection with the customer.Ts provided the customer with the cdc capillary collection video.Ts replaced the customer's leadcare ii blood lead test kit and analyzer due to the used sensor report.On (b)(6)2026 customer stated they would like a follow-up from ts in one month.
 
Additional Manufacturer Narrative
This customer reported two (2) suspected falsely elevated blood lead test results.This report documents one patient.Separate mdrs are filed for each of the patient results.The related report numbers are referenced in the respective 3500a forms for traceability.

Brand Name
LeadCare II Blood Lead Testing System
Common Device Name
Blood Lead Test Kit
Manufacturer (Section D)
Magellan Diagnostics, Inc.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
Magellan Diagnostics, Inc.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
john lewis
101 billerica avenue, bldg. 4
north billerica, MA 01862
MDR Report Key50917379
Report Number1218996-2026-00407
Device Sequence Number14897100
Product Code DOF
UDI-Device Identifier00850355006000
UDI-Public00850355006000
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6762
Device Lot Number2613M-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown